MathSciNet Relay Station
MathSciNet bibliographic data
MR385656 (52 #6516) 47H15 (34K15)
Nussbaum, Roger D. A global bifurcation theorem with applications to functional differential equations. J. Functional Analysis 19 (1975), no. 4, 319–338.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement